<  Back to the Polytechnique Montréal portal

Frequency- and Time-Domain Analyses of Nonuniform Lossy Coupled Transmission Lines With Linear and Nonlinear Terminations

N. Boulejfen, A. B. Kouki and Fadhel M. Ghannouchi

Article (2000)

An external link is available for this item
Additional Information: Nom historique du département: Département de génie électrique et de génie informatique
Department: Department of Electrical Engineering
Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/28328/
Journal Title: IEEE Transactions on Microwave Theory and Techniques (vol. 48, no. 3)
Publisher: IEEE
DOI: 10.1109/22.826835
Official URL: https://doi.org/10.1109/22.826835
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:16
Cite in APA 7: Boulejfen, N., Kouki, A. B., & Ghannouchi, F. M. (2000). Frequency- and Time-Domain Analyses of Nonuniform Lossy Coupled Transmission Lines With Linear and Nonlinear Terminations. IEEE Transactions on Microwave Theory and Techniques, 48(3), 367-379. https://doi.org/10.1109/22.826835

Statistics

Dimensions

Repository Staff Only

View Item View Item